Follow
Atanas Stefanov
Atanas Stefanov
Professor of Mathematics, University of Kansas
Verified email at ku.edu - Homepage
Title
Cited by
Cited by
Year
L p Bounds for Singular Integrals and Maximal Singular Integrals with Rough Kernels
L Grafakos, A Stefanov
Indiana University mathematics journal, 455-469, 1998
1561998
On Schrödinger maps
A Nahmod, A Stefanov, K Uhlenbeck
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2003
1152003
On the well-posedness of the wave map problem in high dimensions
A Nahmod, A Stefanov, K Uhlenbeck
arXiv preprint math/0109212, 2001
932001
Asymptotic behaviour of small solutions for the discrete nonlinear Schrödinger and Klein–Gordon equations
A Stefanov, PG Kevrekidis
Nonlinearity 18 (4), 1841, 2005
822005
On the existence of solitary traveling waves for generalized Hertzian chains
A Stefanov, P Kevrekidis
Journal of nonlinear science 22, 327-349, 2012
592012
Asymptotic smoothing and attractors for the generalized Benjamin–Bona–Mahony equation on R3
M Stanislavova, A Stefanov, B Wang
Journal of Differential Equations 219 (2), 451-483, 2005
592005
A global regularity result for the 2D Boussinesq equations with critical dissipation
A Stefanov, J Wu
Journal d'Analyse Mathématique 137, 269-290, 2019
532019
Asymptotic stability of small gap solitons in nonlinear Dirac equations
DE Pelinovsky, A Stefanov
Journal of mathematical physics 53 (7), 073705, 2012
522012
A Hamiltonian–Krein (Instability) Index Theory for Solitary Waves to KdV‐Like Eigenvalue Problems
T Kapitula, A Stefanov
Studies in Applied Mathematics 132 (3), 183-211, 2014
462014
Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential
V Georgiev, A Stefanov, M Tarulli
Discrete and Continuous Dynamical Systems 17 (4), 771, 2007
462007
Calderón–Zygmund operators on mixed Lebesgue spaces and applications to null forms
A Stefanov, RH Torres
Journal of the London Mathematical Society 70 (2), 447-462, 2004
442004
On the spectral theory and dispersive estimates for a discrete Schrödinger equation in one dimension
DE Pelinovsky, A Stefanov
Journal of mathematical physics 49 (11), 113501, 2008
432008
Convolution Calderón-Zygmund singular integral operators with rough kernels
L Grafakos, A Stefanov
Analysis of divergence, 119-143, 1999
431999
Well-posedness and small data scattering for the generalized Ostrovsky equation
A Stefanov, Y Shen, PG Kevrekidis
Journal of Differential Equations 249 (10), 2600-2617, 2010
422010
Erratum: on Schrödinger maps
A Nahmod, A Stefanov, K Uhlenbeck
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2004
412004
Traveling waves and their tails in locally resonant granular systems
H Xu, PG Kevrekidis, A Stefanov
Journal of Physics A: Mathematical and Theoretical 48 (19), 195204, 2015
362015
Linear stability analysis for travelling waves of second order in time PDE's
M Stanislavova, A Stefanov
Nonlinearity 25 (9), 2625, 2012
352012
Nonlinearity management in higher dimensions
PG Kevrekidis, DE Pelinovsky, A Stefanov
Journal of Physics A: Mathematical and General 39 (3), 479, 2005
352005
Strichartz estimates for the magnetic Schrödinger equation
A Stefanov
Advances in Mathematics 210 (1), 246-303, 2007
332007
Asymptotic stability of small bound states in the discrete nonlinear Schrödinger equation
PG Kevrekidis, DE Pelinovsky, A Stefanov
SIAM journal on mathematical analysis 41 (5), 2010-2030, 2009
312009
The system can't perform the operation now. Try again later.
Articles 1–20